# SDR FDEA201706081596

- Difficulty date: June 8, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47836
- Aircraft time: 99,103 hours, 29,824 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Left Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD ELEVATOR EXTERIOR STRUCTURE TRAILING EDGE, NEAR MID SECTION SHOWS SEPARATION AND LOOSE FROM FASTNERS.  REMOVED AND REPLACED THE LT OTBD ELEVATOR TRAILING EDGE IAW SRM 55-30-00, VOL I, PAGE 5.
